Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 1, March 2022  pp. 87–97.

Trotter-Kato approximations of stochastic evolution equations with delay in Hilbert spaces

Authors:  T. E. Govindan
Author institution:Department of Mathematics, ESFM, National Polytechnic Institute, Mexico City 07738, México

Summary:  The paper considers Trotter-Kato approximations of mild solutions of stochastic evolution equations with a delay in real Hilbert spaces. As an application, a classical limit theorem on the dependence of such equations on a parameter is established. An example on a stochastic partial differential equation is included at the end to illustrate the theory.

Contents   Full-Text PDF